Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1564642, 15 pages
https://doi.org/10.1155/2017/1564642
Research Article

A Quasi-Monte-Carlo-Based Feasible Sequential System of Linear Equations Method for Stochastic Programs with Recourse

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Changyin Zhou; moc.361@321ycuohz

Received 5 April 2017; Revised 14 July 2017; Accepted 24 July 2017; Published 24 August 2017

Academic Editor: Huanqing Wang

Copyright © 2017 Changyin Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changyin Zhou, Rui Su, and Zhihui Jiang, “A Quasi-Monte-Carlo-Based Feasible Sequential System of Linear Equations Method for Stochastic Programs with Recourse,” Mathematical Problems in Engineering, vol. 2017, Article ID 1564642, 15 pages, 2017. https://doi.org/10.1155/2017/1564642.